MDJunction - People Helping People
 
Ask a Question
09/23/2011 09:20 PM

Torradol(page 2)

carinaj1229
 
Posts: 7
New Member

OH I have the most HORRIBLE reaction to Torradol. I don't know if its an actualy "allergy" or what, but if the ER gives me an injection of Torradol, I get really restless and uncomfortable, and then within 15 minutes I am SO RAGING ANGRY that I am violent. I once almost punched out a doctor in a fit of Torradol rage!
Reply
 

09/28/2011 04:47 PM
davesprettylady

Interesting. I can tollerate toradol even though it does nothing to help the pain. I've been on other meds that have changed my personality though. It sucks...
Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved